Recurrences and congruences for higher order geometric polynomials and related numbers


Kargın L., Cenkci M.

UKRAINIAN MATHEMATICAL JOURNAL, vol.73, no.12, pp.1873-1894, 2022 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 73 Issue: 12
  • Publication Date: 2022
  • Doi Number: 10.37863/umzh.v73i12.1080
  • Journal Name: UKRAINIAN MATHEMATICAL JOURNAL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH
  • Page Numbers: pp.1873-1894
  • Akdeniz University Affiliated: Yes

Abstract

We obtain new recurrence relations, an explicit formula, and convolution identities for higher order geometric polynomials. These relations generalize known results for geometric polynomials, and lead to congruences for higher order geometric polynomials, particularly for p" role="presentation" >p-Bernoulli numbers.